RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 4, Pages 120–127 (Mi mz2184)  

Isomorphisms of algebras of binary functions

V. D. Shmatkov

Moscow State Pedagogical Institute

Full text: PDF file (959 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:4, 417–422

Bibliographic databases:

UDC: 519.1+512
Received: 01.08.1988

Citation: V. D. Shmatkov, “Isomorphisms of algebras of binary functions”, Mat. Zametki, 55:4 (1994), 120–127; Math. Notes, 55:4 (1994), 417–422

Citation in format AMSBIB
\Bibitem{Shm94}
\by V.~D.~Shmatkov
\paper Isomorphisms of algebras of binary functions
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 4
\pages 120--127
\mathnet{http://mi.mathnet.ru/mz2184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296223}
\zmath{https://zbmath.org/?q=an:0827.05017}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 4
\pages 417--422
\crossref{https://doi.org/10.1007/BF02112483}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300027}


Linking options:
  • http://mi.mathnet.ru/eng/mz2184
  • http://mi.mathnet.ru/eng/mz/v55/i4/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:39
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019